MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GREEN

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GREEN
Model Number 48345G-03
Medical Device Problem Codes Failure to Form Staple (2579); Failure to Fire (2610)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted procedure, improper staple positioning was observed following a partial fire incident with a sureform 45 curved-tip stapler instrument, installed with a green sureform 45 reload.An error message, "tissue too thick to continue," was displayed at the time of the partial fire.Upon unclamping the jaws of the stapler instrument, the staples were found to be poorly placed within the tissue.After removal of the stapler instrument, the green sureform 45 reload remained lodged in the jaws and could not be removed.To resolve the situation, a monopolar curved scissors (mcs) instrument was utilized to complete the section.Additionally, the bronchial stump was manually sutured, and the procedure was successfully completed robotically.Additional information has been requested; however, no response has been received.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive a da vinci product to perform failure analysis.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45 RELOAD GREEN
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23477375
Report Number2955842-2025-43698
Device Sequence Number10252203
Product Code GDW
UDI-Device Identifier10886874117092
UDI-Public(01)10886874117092(10)K13250508
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48345G-03
Device Catalogue Number48345G
Device Lot NumberK13250508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown